# SDR 06FDEA2044

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 18,338 hours, 9,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LOWER ELEVATOR O/B AREA HAS A CRACK.
